# SDR S2L2002F00000

- Difficulty date: February 2, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N272ME
- Make and model: Cessna T206H
- Aircraft serial: T20608216
- Engine: Lyc TIO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6361
- Part serial: 00031184
- Condition: Failed
- Location: Engine
- Part time: 315 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAGNETO APPEARS TO HAVE INTERNAL FAILURE.  PART SHOWS GUIDENCE OF ARCHING AND EXCESSIVE HEAT.  PICTURES ARE AVAILABLE ON REQUEST.
